# SDR 00FDEA00399

- Difficulty date: June 20, 2000
- Submitted: July 3, 2000
- Operation: Air carrier
- Aircraft: N322FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47908
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 0338  RT WING PANEL SUPPORT FOR PANEL NR 618GB WAS CRACKED, LOCATED APPROX 4 INCHES OB OF SLAT DRIVE MECH ACCESS PANEL.   R&R PER SRM 51-31-01.
